# SDR SWIA202266724

- Difficulty date: November 2, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 33,014 hours, 20,899 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEAR DISAGREE ON TAKE OFF.  GEAR WOULD NOT RETRACT.  RAN QRH STILL UNABLE TO GET GEAR UP.  GEAR MAINTAINED 3 DOWN GREEN WHOLE TIME.  HAD PROX SYSTEM 1 STATUS MESSAGE UNTIL LANDING, THEN IT WENT A WAY.   (FLIGHT 5507 - FILED CLOSED)     MDC FAULT HISTORY REPORTS B1-007412-NG CENTRD #2 SNSR PX37 UNREASONABLE FAR, B1-005968- ALL GEAR SYS FAILED NO GEAR MOVEMENT. B1-0077437-NG UP SNSR UNREASONABLE FAR, B1-007249-LG UPLK SNSR UNREASONABLE FAR, B1-007697-RG UPLK SNSR UNREASONABLE FAR. PLEASE REFERENCE AML 1023815  PLEASE REFERENCE AML 1023827  PLEASE REFERENCE AML 1023856  PLEASE REFERENCE AML 1023879  PLEASE REFERENCE AML 1023895.  PLEASE REFERENCE AML 1023926 FOR TROUBLESHOOTING.
